# SDR 2DYA2025F00043

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 73,413 hours, 31,045 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113T16061
- Condition: Separated
- Location: Wing
- Part time: 73,413 hours, 31,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT FROM AFW TO YYZ, AFTER LANDING MECHANIC DURING POST FLIGHT INSPECTION DISCOVERED THAT THE S51MT (ATA 57 - INBOARD WING TRAINING EDGE) PANEL HAD PARTIALLY DEPARTED THE AIRCRAFT. APPEARS THE PANEL FASTENERS WERE NOT PROPERLY INSTALLED.
